# SDR H31Y20211019001

- Difficulty date: September 28, 2021
- Submitted: October 19, 2021
- Operation: General aviation
- Filed by: Safran Transmission Systems, repair station H31Y132O
- Make and model: Airbus A320*
- Engine: Cfmint LEAP1A23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gearbox
- Part number: 3620011150
- Part serial: 1N000430
- Condition: Mechanic Error
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAP-1A TGB REF 362-001-11X-0 ARE SUBJECT TO 2 SBS FOR MODIFICATION INTRODUCTION:
SB 72-199: LINE 1 NEW STEEL BEARING SUPPORT INTRODUCED
SB 72-337: LINE 1 PISTON RING INTRODUCTION.

DURING SB 72-337 INTRODUCTION, THE FITTER IDENTIFIED 3 WRONG BOLTS FITTED (BOLT AS3237-10 INSTEAD OF AS3237-12) ON THE L2 BEARING SUPPORT.

FIRST INVESTIGATIONS:
THIS TGBS WAS MODIFIED ACCORDING TO SB 72-199 BY SAFRAN TS IN JULY 2019.

WORK PACKAGE FILE WAS REVIEWED, AND A MISTAKE OCCURRED DURING L2 BEARING SUPPORT RE-ASSEMBLY (3 BOLTS AS3237-10 INSTALLED INSTEAD OF AS3237-12). ITEM LOCATION ERROR IDENTIFIED ON BOLTS TAGS (MANUALLY RECORDED).

THIS TGB WAS STRIPPED AND RE-ASSEMBLED BY 2 NEWLY QUALIFIED FITTERS.
